# SDR 2007UALA01952

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 63,664 hours, 10,458 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EEL FLOOR STRIP, EEL FLOOR STRIP BY THE RIGHT MID LAV & IN THE AFT GALLEY SMALL LEFT EEL FLOOR STRIP IS INOPERATIVE.  [07-03-07]  SECURED CONNECTOR. CHECKS GOOD.
